# SDR UPS01437122

- Difficulty date: September 8, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - LT UPPER S38L DRAG SPLICE FITTING 3 BOLT HOLES AREA FOUND CORROSION AT UNDER WING DRAG FTG COMMON HOLE AREA.  LT S38L UPP DRAG SPLICE FITTING 3 HOLE BORE CORROSION CLEANED UP AND INSTALLED WITH 3 SLEEVE BOLTS AS PER HXRS NR R53-43-34686 SPLICE FITTING REPAIR REQUIREMENT.
